Not too sure when the development started, but a few days ago I noticed two eczema like splotches on my right arm close to the arm pit region (no hereditary links) . Shortly after that discovery I noticed tiny little red dots all over both my arms and shoulders because they started to itch. I figured it was because I ate crab Easter weekend (which I recently concluded I might be allergic to) and I was having an allergic reaction. So I took Claritin for hives and put some hydrocortisone cream on. Days later the "rash" spread to my chest and smaller version of those eczema like splotches appeared accompanied with small itchy dots. A day or two later my back started itching and now my neck and some of my cheek has the itchy dots. I would like to think the spreading is due to the change in weather (ie. heat rash) or maybe stress related, but I breastfeed my daughter and I don't want it to be contagious.
My initial opinion today, is to go to a dermatologist but my main problem is that I don't have health care insurance and I don't want to end up paying $200 or so just hear the doctor say it's just a simple rash and to keep doing what I'm doing. And I've already visited an allergist a few years prior and the only thing they said I was allergic to was some common molds, corn, and egg whites not even shellfish or peanuts.
So what can I do?
Also, I'm interested in alternative medicine, so if there is any remedy that involves homeopathy, aromatherapy, or anything along those parameters, that would be GREAT!
They don’t sound like hives because hives typically appear in other places after disappearing from the prior ones.They sound like contact dermatitis or eczema.
Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
I would suggest a consultation of a dermatologist and prescription of some high potency topical steroids if the symptoms are intense.Also use good quality moisturizers to prevent moisture loss from the skin.
Hope it helps.Take care and pls do keep me posted on how you are doing and if you have any additional queries.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.